MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-27
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 17 years post op initial right tha, this female patient was revised due to pain.Cup was removed.Competitors acetabular component implanted.No issues with surgery.Explants not available.Product not returning - explants not available.No other information provided.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation: (d10) concomitant device(s): 874746 118-01-02 - p-series pf plasma collarless sz 2 12/14.678566 120-01-54 - acumatch cluster cup porous coated 54mm.885625 120-65-20 - bone screw 6.5mm dia x 20mm long.702937 148-32-00 - 12/14 zirconia head 32mm +0mm neck.
 
Additional Manufacturer Narrative
Section h10: (h3) the most likely underlying cause for the revision reported is a combination of risk factors specified in an hhe and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code and problem code.

Brand Name
ACUMATCH GXL 15DEG LINER 32MM SZ G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18360154
Report Number1038671-2023-03033
Device Sequence Number18066656
Product Code JDI
UDI-Device Identifier10885862023247
UDI-Public10885862023247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number132-32-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/15/2024
Not provided
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date04/23/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexFemale